MathSciNet Relay Station
MathSciNet bibliographic data
MR2914003 34K25 (92D30)
Li, Chun-Hsien; Tsai, Chiung-Chiou; Yang, Suh-Yuh Analysis of the permanence of an SIR epidemic model with logistic process and distributed time delay. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 9, 3696–3707.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement